MathSciNet Relay Station
MathSciNet bibliographic data
MR2629817 60D05 (52A22)
Dafnis, N.; Giannopoulos, A.; Guédon, O. On the isotropic constant of random polytopes. Adv. Geom. 10 (2010), no. 2, 311–322.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement